# SDR DALA2017072705811

- Difficulty date: July 26, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N926DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53588
- Aircraft time: 40,674 hours, 26,874 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME, STA 1437 BETWEEN PROJECTION OF LONGERONS 27R-29R.  FOUND TO BE OUT OF LIMITS.  REPLACED IAW SRM 51-30-05 AND DWG 9912246.
